# SDR ASAA2021040334495

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 24,560 hours, 7,832 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 187042006
- Condition: Defective
- Location: Nr 2 Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO FMC "2" BUTTON TEARING OFF. GROUNDED - YES. VERIFIED - REF B737-900 AMM 34-61-01, REMOVED/REPLACED F/O FMCS CDU KEYBOARD. OPS NML REF SAME.
